# SDR A6WA202104237753

- Difficulty date: April 19, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 37,656 hours, 36,617 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Dented
- Location: Bs 580 S30l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN DENT AT FS580.0 AND STR L20+2.5.  ***AIRCRAFT REMOVED FROM SERVICE***  REPAIRED DENT AT FS580 LEFT HAND AT STR 20+2.5, PERFORMED HFEC NO INDICATIONS NOTED. REPAIR WITHIN LIMITS REF ASAP EA# AWAC-CRJ253-01608 REV A DATED 4/22/2021.
